Alert archive / Ohio / River Flood Warnings in 2024

River Flood Warning 28, NWS Cleveland, OH

April 12, 2024Lucas County, Wood County, Ohio

NWS Cleveland, OH issued this river flood warning at Apr 12, 2024, 4:26 PM EDT for Lucas County, Wood County, Ohio. It took effect at Apr 12, 2024, 5:45 PM EDT. It was in force for 30 hr.

The area

The outline as issued.

The facts

Issued
Apr 12, 2024, 4:26 PM EDT (20:26 UTC)
In effect from
Apr 12, 2024, 5:45 PM EDT
Expired
Apr 13, 2024, 11:42 PM EDT
In force
30 hr
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Flood severity
Minor

Counties Lucas County, OH, Wood County, OH

The radar

The Detroit radar (KDTX), 129 km from the middle of the area, began a volume at 20:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Maumee River at Waterville (WTVO1). The gauge peaked at 11.43 ft at Apr 13, 2024, 5:00 AM EDT.

actionminormoderatemajor5101504/1204/1304/1404/15
Action stage
9 ft
Minor stage
11 ft
Moderate stage
15 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04193500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

738 
WGUS41 KCLE 122026
FLWCLE

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Cleveland OH
426 PM EDT Fri Apr 12 2024

...The National Weather Service in Cleveland OH has issued a Flood 
Warning for the following rivers in Ohio...

  Maumee River At Waterville affecting Wood and Lucas Counties.

For the Maumee River...including Grand Rapids, Waterville...Minor 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued late tonight at 230 AM EDT.

&&

OHC095-173-130630-
/O.NEW.KCLE.FL.W.0028.240412T2145Z-240413T1200Z/
/WTVO1.1.ER.240412T2145Z.240413T0000Z.240413T0600Z.NO/
426 PM EDT Fri Apr 12 2024

...FLOOD WARNING IN EFFECT UNTIL TOMORROW MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Maumee River at Waterville.

* WHEN...Until tomorrow morning.

* IMPACTS...At 11.0 feet, A few riverside cabins in Waterville 
  become threatened. Lowland flooding occurs along with some water 
  inundation on River Road.

* ADDITIONAL DETAILS...
  - At 3:00 PM EDT Friday the stage was 10.8 feet.
  - Bankfull stage is 11.0 feet.
  - Forecast...The river is expected to rise 11.2 feet this
    evening. It will then fall below flood stage just after
    midnight tonight.
  - Flood stage is 11.0 feet.
  - Flood History...This crest compares to a previous crest of
    11.2 feet on 04/26/1961.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4148 8376 4171 8348 4167 8345 4147 8371
      4145 8374


$$

Clark
4 follow-up statements
845 
WGUS81 KCLE 130300
FLSCLE

Flood Statement
National Weather Service Cleveland OH
1100 PM EDT Fri Apr 12 2024

...The Flood Warning is extended for the following rivers in Ohio...

  Black River At Elyria affecting Lorain County.

  Maumee River At Waterville affecting Lucas and Wood Counties.

  Killbuck Creek Near Killbuck affecting Holmes and Wayne Counties.

  Eagle Creek At Phalanx Station affecting Trumbull County.

...The Flood Warning continues for the following rivers in Ohio...

  Portage River At Woodville affecting Sandusky and Wood Counties.

For the Portage River...including Woodville...Minor flooding is 
forecast.
For the Black River...including Elyria...Minor flooding is forecast.
For the Maumee River...including Grand Rapids, Waterville...Minor 
flooding is forecast.
For the Killbuck Creek...including Killbuck...Minor flooding is 
forecast.
For the Eagle Creek (Trumbull)...including Phalanx Station...Minor 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued Saturday morning at 900 AM EDT.

&&

OHC095-173-131300-
/O.EXT.KCLE.FL.W.0028.000000T0000Z-240414T1000Z/
/WTVO1.1.ER.240412T2340Z.240413T1200Z.240414T0400Z.NO/
1100 PM EDT Fri Apr 12 2024

...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Maumee River at Waterville.

* WHEN...Until Sunday morning.

* IMPACTS...At 11.0 feet, A few riverside cabins in Waterville 
  become threatened. Lowland flooding occurs along with some water 
  inundation on River Road.

* ADDITIONAL DETAILS...
  - At 10:00 PM EDT Friday the stage was 11.0 feet.
  - Bankfull stage is 11.0 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 10:00 PM EDT Friday was 11.2 feet.
  - Forecast...The river is expected to rise to a crest of 11.4
    feet tomorrow morning. It will then fall below flood stage
    early Sunday morning.
  - Flood stage is 11.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4148 8376 4171 8348 4167 8345 4147 8371
      4145 8374


$$

OHC155-131300-
/O.EXT.KCLE.FL.W.0026.000000T0000Z-240414T2010Z/
/PHAO1.1.ER.240412T0826Z.240413T1200Z.240414T1410Z.UU/
1100 PM EDT Fri Apr 12 2024

...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Eagle Creek at Phalanx Station.

* WHEN...Until Sunday afternoon.

* IMPACTS...At 11.0 feet, Barclay Messerly Road, McConnell East, and 
  Knowlton Roads will be flooded and impassable.

* ADDITIONAL DETAILS...
  - At 10:00 PM EDT Friday the stage was 11.4 feet.
  - Bankfull stage is 8.0 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 10:00 PM EDT Friday was 11.4 feet.
  - Forecast...The river will rise to 11.9 feet tomorrow morning.
    It will then fall below flood stage late Sunday morning to
    8.1 feet Sunday evening.
  - Flood stage is 9.5 feet.
  - Flood History...This crest compares to a previous crest of
    11.9 feet on 02/23/2022.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100


$$

OHC093-131300-
/O.EXT.KCLE.FL.W.0024.000000T0000Z-240413T1500Z/
/ELRO1.1.ER.240411T2352Z.240412T1200Z.240413T0900Z.NO/
1100 PM EDT Fri Apr 12 2024

...FLOOD WARNING NOW IN EFFECT UNTIL LATE TOMORROW MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Black River at Elyria.

* WHEN...Until late tomorrow morning.

* IMPACTS...At 9.5 feet, Flooding begins south of Elyria in Carlisle 
  Township along Woodside Drive.

* ADDITIONAL DETAILS...
  - At 10:15 PM EDT Friday the stage was 9.7 feet.
  - Bankfull stage is 9.0 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 10:15 PM EDT Friday was 9.9 feet.
  - Forecast...The river is expected to fall below flood stage
    late tonight and continue falling to 7.1 feet Sunday morning.
  - Flood stage is 9.5 feet.
  - Flood History...This crest compares to a previous crest of
    10.4 feet on 03/24/2023.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
      4128 8220 4140 8212


$$

OHC075-169-131300-
/O.EXT.KCLE.FL.W.0023.000000T0000Z-240416T1800Z/
/KILO1.1.ER.240412T1845Z.240414T0000Z.240416T1200Z.NO/
1100 PM EDT Fri Apr 12 2024

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY TUESDAY AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Killbuck Creek near Killbuck.

* WHEN...Until early Tuesday afternoon.

* IMPACTS...At 16.0 feet, Flooded roads in and near Killbuck include 
  Water Street, County Road 621, State Route 60 south, State Route 
  520, as well as local low lying roads.

* ADDITIONAL DETAILS...
  - At 10:00 PM EDT Friday the stage was 15.4 feet.
  - Bankfull stage is 14.5 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 10:00 PM EDT Friday was 15.4 feet.
  - Forecast...The river is expected to rise to a crest of 16.3
    feet tomorrow evening. It will then fall below flood stage
    Tuesday morning.
  - Flood stage is 15.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
      4045 8202 4067 8202


$$

OHC143-173-131300-
/O.CON.KCLE.FL.W.0027.000000T0000Z-240414T0224Z/
/WDVO1.1.ER.240412T1320Z.240413T0600Z.240413T2024Z.NO/
1100 PM EDT Fri Apr 12 2024

...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE TOMORROW EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Portage River at Woodville.

* WHEN...Until late tomorrow evening.

* IMPACTS...At 9.0 feet, The river inundates lower portions of Trail 
  Marker Park and is out of banks in Pemberville.

* ADDITIONAL DETAILS...
  - At 10:30 PM EDT Friday the stage was 9.4 feet.
  - Bankfull stage is 9.0 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 10:30 PM EDT Friday was 9.4 feet.
  - Forecast...The river is expected to rise to a crest of 9.5
    feet just after midnight tonight. It will then fall below
    flood stage tomorrow afternoon.
  - Flood stage is 9.0 feet.
  - Flood History...This crest compares to a previous crest of
    9.5 feet on 05/03/2016.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349


$$

Sullivan
563 
WGUS81 KCLE 131240
FLSCLE

Flood Statement
National Weather Service Cleveland OH
Issued by National Weather Service Buffalo NY
840 AM EDT Sat Apr 13 2024

...The Flood Warning continues for the following rivers in Ohio...

  Maumee River At Waterville affecting Wood and Lucas Counties.

For the Maumee River...including Grand Rapids, Waterville...Minor 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued this evening at 645 PM EDT.

&&

OHC095-173-132245-
/O.CON.KCLE.FL.W.0028.000000T0000Z-240414T1000Z/
/WTVO1.1.ER.240412T2340Z.240413T0930Z.240414T0400Z.NO/
840 AM EDT Sat Apr 13 2024

...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY SUNDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Maumee River at Waterville.

* WHEN...Until tomorrow morning.

* IMPACTS...At 11.0 feet, A few riverside cabins in Waterville 
  become threatened. Lowland flooding occurs along with some water 
  inundation on River Road.

* ADDITIONAL DETAILS...
  - At 8:00 AM EDT Saturday the stage was 11.4 feet.
  - Bankfull stage is 11.0 feet.
  - Recent Activity...The river is nearing crest at 8:00 AM EDT
    Saturday.
  - Forecast...The river is expected to rise to a crest of 11.4
    feet this afternoon. It will then fall below flood stage just
    after midnight tonight.
  - Flood stage is 11.0 feet.
  - Flood History...This crest compares to a previous crest of
    11.4 feet on 02/28/1929.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4148 8376 4171 8348 4167 8345 4147 8371
      4145 8374


$$

TMA
873 
WGUS81 KCLE 131820
FLSCLE

Flood Statement
National Weather Service Cleveland OH
220 PM EDT Sat Apr 13 2024

...The Flood Warning continues for the following rivers in Ohio...

  Maumee River At Waterville affecting Wood and Lucas Counties.

  Eagle Creek At Phalanx Station affecting Trumbull County.

  Killbuck Creek Near Killbuck affecting Wayne and Holmes Counties.

For the Maumee River...including Waterville...Minor flooding is 
forecast.
For the Killbuck Creek...including Killbuck...Minor flooding is 
forecast.
For the Eagle Creek (Trumbull)...including Phalanx Station...Minor 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued late tonight at 1230 AM EDT.

&&

OHC095-173-140430-
/O.EXT.KCLE.FL.W.0028.000000T0000Z-240414T0600Z/
/WTVO1.1.ER.240412T2340Z.240413T0930Z.240414T0000Z.NO/
220 PM EDT Sat Apr 13 2024

...FLOOD WARNING NOW IN EFFECT UNTIL JUST AFTER MIDNIGHT TONIGHT...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Maumee River at Waterville.

* WHEN...Until just after midnight tonight.

* IMPACTS...At 11.0 feet, A few riverside cabins in Waterville 
  become threatened. Lowland flooding occurs along with some water 
  inundation on River Road.

* ADDITIONAL DETAILS...
  - At 1:00 PM EDT Saturday the stage was 11.3 feet.
  - Bankfull stage is 11.0 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 1:00 PM EDT Saturday was 11.4 feet.
  - Forecast...The river is expected to fall below flood stage
    this evening and continue falling to 5.6 feet Thursday
    morning.
  - Flood stage is 11.0 feet.
  - Flood History...This crest compares to a previous crest of
    11.3 feet on 03/23/1927.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4148 8376 4171 8348 4167 8345 4147 8371
      4145 8374


$$

OHC155-140430-
/O.EXT.KCLE.FL.W.0026.000000T0000Z-240414T2040Z/
/PHAO1.1.ER.240412T0826Z.240414T0000Z.240414T1439Z.UU/
220 PM EDT Sat Apr 13 2024

...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Eagle Creek at Phalanx Station.

* WHEN...Until tomorrow afternoon.

* IMPACTS...At 13.0 feet, Flooding begins on Braceville Robinson 
  Road. Portions of Barclay Messerly Road south of Eagle Creek Road 
  will be impassable. Some homes will be threatened.

* ADDITIONAL DETAILS...
  - At 2:00 PM EDT Saturday the stage was 12.1 feet.
  - Bankfull stage is 8.0 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 2:00 PM EDT Saturday was 12.1 feet.
  - Forecast...The river will rise to 12.5 feet this evening. It
    will then fall below flood stage late tomorrow morning to 7.3
    feet tomorrow evening. It will rise to 8.9 feet late Monday
    morning. It will then fall again and remain below flood
    stage.
  - Flood stage is 9.5 feet.
  - Flood History...This crest compares to a previous crest of
    12.5 feet on 06/17/2019.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100


$$

OHC075-169-140430-
/O.CON.KCLE.FL.W.0023.000000T0000Z-240416T1800Z/
/KILO1.1.ER.240412T1845Z.240414T0000Z.240416T1200Z.NO/
220 PM EDT Sat Apr 13 2024

...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY TUESDAY AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Killbuck Creek near Killbuck.

* WHEN...Until early Tuesday afternoon.

* IMPACTS...At 16.0 feet, Flooded roads in and near Killbuck include 
  Water Street, County Road 621, State Route 60 south, State Route 
  520, as well as local low lying roads.

* ADDITIONAL DETAILS...
  - At 2:00 PM EDT Saturday the stage was 15.9 feet.
  - Bankfull stage is 14.5 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 2:00 PM EDT Saturday was 15.9 feet.
  - Forecast...The river is expected to rise to a crest of 16.0
    feet this evening. It will then fall below flood stage
    Tuesday morning.
  - Flood stage is 15.0 feet.
  - Flood History...This crest compares to a previous crest of
    16.0 feet on 07/15/2006.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
      4045 8202 4067 8202


$$

Sefcovic
876 
WGUS81 KCLE 140342
FLSCLE

Flood Statement
National Weather Service Cleveland OH
1142 PM EDT Sat Apr 13 2024

...The Flood Warning continues for the following rivers in Ohio...

  Killbuck Creek Near Killbuck affecting Holmes and Wayne Counties.

  Eagle Creek At Phalanx Station affecting Trumbull County.

...The Flood Warning is cancelled for the following rivers in Ohio...

  Maumee River At Waterville affecting Lucas and Wood Counties.

For the Killbuck Creek...including Killbuck...Minor flooding is 
forecast.
For the Eagle Creek (Trumbull)...including Phalanx Station...Minor 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued late tonight at 1245 AM EDT.

&&

OHC095-173-140445-
/O.CAN.KCLE.FL.W.0028.000000T0000Z-240414T0342Z/
/WTVO1.1.ER.240412T2340Z.240413T0930Z.240414T0130Z.NO/
1142 PM EDT Sat Apr 13 2024

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Maumee River At Waterville.

* ADDITIONAL DETAILS...
  - At 11:00 PM EDT Saturday the stage was 10.9 feet.
  - Bankfull stage is 11.0 feet.
  - Forecast...The river is expected to fall to 5.3 feet early
    Thursday afternoon.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4148 8376 4171 8348 4167 8345 4147 8371
      4145 8374


$$

OHC155-141345-
/O.EXT.KCLE.FL.W.0026.000000T0000Z-240414T2039Z/
/PHAO1.1.ER.240412T0826Z.240413T2015Z.240414T1439Z.UU/
1142 PM EDT Sat Apr 13 2024

...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Eagle Creek at Phalanx Station.

* WHEN...Until tomorrow afternoon.

* IMPACTS...At 13.0 feet, Flooding begins on Braceville Robinson 
  Road. Portions of Barcley Messerly Road south of Eagle Creek Road 
  will be impassable. Some homes will be threatened.

* ADDITIONAL DETAILS...
  - At 11:00 PM EDT Saturday the stage was 11.6 feet.
  - Bankfull stage is 8.0 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 11:00 PM EDT Saturday was 12.1 feet.
  - Forecast...The river will fall below flood stage late
    tomorrow morning to 7.3 feet tomorrow evening. Additional
    rises are possible later this week.
  - Flood stage is 9.5 feet.
  - Flood History...This crest compares to a previous crest of
    12.1 feet on 09/11/2018.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100


$$

OHC075-169-141345-
/O.EXT.KCLE.FL.W.0023.000000T0000Z-240415T1800Z/
/KILO1.1.ER.240412T1845Z.240413T2145Z.240415T1200Z.NO/
1142 PM EDT Sat Apr 13 2024

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY MONDAY AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Killbuck Creek near Killbuck.

* WHEN...Until early Monday afternoon.

* IMPACTS...At 16.0 feet, Flooded roads in and near Killbuck include 
  Water Street, County Road 621, State Route 60 south, State Route 
  520, as well as local low lying roads.

* ADDITIONAL DETAILS...
  - At 11:00 PM EDT Saturday the stage was 15.8 feet.
  - Bankfull stage is 14.5 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 11:00 PM EDT Saturday was 15.9 feet.
  - Forecast...The river is expected to fall below flood stage
    Monday morning and continue falling to 11.9 feet Thursday
    evening.
  - Flood stage is 15.0 feet.
  - Flood History...This crest compares to a previous crest of
    16.0 feet on 07/15/2006.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
      4045 8202 4067 8202


$$

Clark

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Apr 12, 3:37 PM EDT, 49 minutes earlier.

Area forecast discussion, Apr 12, 3:37 PM EDT, 49 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
337 PM EDT Fri Apr 12 2024

.SYNOPSIS...
Low pressure over Quebec will move northeast away from the
region as a high pressure ridge builds over the Ohio Valley by
late Saturday. Weak low pressure will move southeast across the
Great Lakes to New York by Sunday evening. A trailing cold front
will move south through the area Sunday night.

&&

.NEAR TERM /THROUGH SATURDAY NIGHT/...
Gradually improving conditions are expect overnight as deep low
pressure over Quebec gradually moves farther away. Clouds and
precipitation will slowly diminish along with the gusty west-
northwest winds. Winds may briefly increase through 6PM with
gusts to 40-50 mph and then decrease after sunset. The western
edge of the precipitation shield over central lower MI and
western Ohio will slowly shift east tonight. The atmosphere may
cool enough to change the rain showers to snow showers toward
midnight in the higher terrain of inland northwest PA. Snow
accumulation will be less than an inch. Overnight lows will drop
to 35-40.

The pressure gradient will relax on Saturday as clearing
progresses across the region. A brief early morning shower is
possible over Northwest PA. High temperatures will warm and
range from the lower 60s along I-75 to the upper 40s in
northwest PA.

Clouds and moisture will increase Saturday night as the high
pressure ridge shifts to the east and an impulse in the
northwest flow sweeps across the Great Lakes. Isentropic lift
may be sufficient to trigger a few showers and perhaps thunder
over and near the lake and west of I-71. Overnight lows will
mainly be in the 40s except in the higher terrain of nw PA which
drop into the upper 30s.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
A mid-level shortwave impulse will track across the Upper Great
Lakes into southern Ontario on Sunday. A warm front will advance
northward across the area Sunday morning with a few scattered
showers possible. Temperatures are expected to warm into the upper
60s across NW PA to the mid 70s across NW OH by Sunday
afternoon. A cold front will slide from north to south across
the area late Sunday afternoon and evening. We will have to
watch for a marginal potential (see SPC Day 3 outlook) for a few
strong to severe thunderstorms possible. The thermodynamics are
on the lower end of the scale but could be enough to spark off
some organized convection. MLCAPE will be between 500 to 1000
J/kg along with 30 to 35 knots of Bulk 0-6 km shear. MLCIN will
be a limiting factor initially but by the evening cooling aloft
should allow some convection to develop. High pressure will
build in on Monday with cooler temperatures. High temps will be
coolest near the lakeshore and NW PA in the upper 50s to lower
60s. Further inland and across NW OH, high temps will climb
into the upper 60s to lower 70s.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
The weather pattern will be warm and somewhat active for the middle
and end of next week. A transient upper level ridge will move from
west to east across the region on Tuesday. A warm front will lift
northeastward across the Ohio Valley on Tuesday with scattered
showers and isolated thunderstorms. Temperatures will climb into the
70s areawide. A vigorous upper level trough and strong low pressure
system will track through the Central Plains into the Upper Midwest
and eventually moving through the Great Lakes region during the
middle of next week. A cold front will push eastward across the Ohio
valley late on Wednesday. The cold front may stall across Lake Erie
Thursday and will keep rain chances in the forecast through the end
of the long term period.  Temperatures will remain above normal for
much of next week.

&&

.AVIATION /18Z Friday THROUGH Wednesday/...

Deep low pressure just east of Georgian Bay will continue to
move northeast into Saturday. Clouds and showers with generally
MVFR ceilings and pockets of MVFR visibility will persist until
near sunset and then slowly shift to the east. Gradually
improving conditions can be expected overnight except in nw PA
where showers will change to snow after midnight with MVFR
visibilites. VFR conditions will return on Saturday.

Windy conditions WNW winds of 15-25 with gusts of 35-40 knots can be
expected until sunset when winds will subside to 15-20 knots with
gusts of 25-30 knots.

Outlook...Non-VFR expected with showers and thunderstorms Sunday
morning through predawn hours of Monday morning and again overnight
Monday night into Wednesday.

&&

.MARINE...
Rough conditions on Lake Erie will continue through Saturday. Small
Craft Advisories will stay in effect into Saturday with a slowly
drop off of the headlines during the day. Westerly winds 25 to 33
knots will continue through tonight for much of the lake. The
eastern basin will have the highest winds up to 35 knots of Gales
closer to Buffalo. Winds will slowly decrease late Saturday into
Saturday night from the west to southwest 10 to 15 knots. By Sunday,
winds will become southerly to southwesterly and increase again 15
to 20 knots. A cold front will move across the lake Sunday evening
with northerly winds 8 to 12 knots. Weak high pressure will build
over the lake Monday with light and variable winds. By Tuesday,
easterly to southeasterly winds will return and increase 10 to 20
knots. We may get close to SCA headlines again by Tuesday into
Tuesday night. A stronger low pressure system will track through the
Great Lakes by Wednesday. Southerly winds will increase up to 20 to
30 knots by middle of next week with SCA headlines likely. Low water
advisory will remain in effect for the western basin of Lake Erie
into this evening. The water levels briefly touched near the
critical low water mark earlier this afternoon and have since
rebounded possibly due to sloshing on the lake. We will maintain the
low water advisory in case the water levels slosh back downward this
evening.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Wind Advisory until midnight EDT tonight for OHZ003-006>010-
     017>023-027>033-036>038-047.
     Wind Advisory until 5 AM EDT Saturday for OHZ011>014-089.
PA...Wind Advisory until 5 AM EDT Saturday for PAZ001>003.
NY...None.
MARINE...Small Craft Advisory until 10 AM EDT Saturday for LEZ142>144.
     Low Water Advisory until 10 PM EDT this evening for LEZ142>144-
     162>164.
     Small Craft Advisory until 5 PM EDT Saturday for LEZ145-146.
     Small Craft Advisory until 8 PM EDT Saturday for LEZ147>149.

&&

SYNOPSIS...LaPlante
NEAR TERM...LaPlante
SHORT TERM...Griffin
LONG TERM...Griffin
AVIATION...LaPlante
MARINE...Griffin
Hazardous weather outlook, Apr 12, 5:15 AM EDT, 11 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
515 AM EDT Fri Apr 12 2024

OHZ003-006>010-017>023-027>033-036>038-047-131000-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Hancock-Seneca-Huron-Medina-
Summit-Portage-Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-
Stark-Mahoning-Marion-Morrow-Holmes-Knox-
515 AM EDT Fri Apr 12 2024

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO MIDNIGHT EDT
TONIGHT...

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Isolated severe thunderstorms are possible on Sunday as a cold front
moves southward through the area.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ011>014-089-PAZ001>003-131000-
Cuyahoga-Lake-Geauga-Ashtabula Inland-Ashtabula Lakeshore-
Northern Erie-Southern Erie-Crawford-
515 AM EDT Fri Apr 12 2024

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 5 AM EDT
SATURDAY...

This Hazardous Weather Outlook is for northeast Ohio and northwest
Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Isolated severe thunderstorms are possible on Sunday as a cold front
moves southward through the area.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ142>149-162>169-131000-
Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH-
The Islands to Vermilion OH-Vermilion to Avon Point OH-
Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-Geneva-
on-the-Lake to Conneaut OH-Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
515 AM EDT Fri Apr 12 2024

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-131000-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-
515 AM EDT Fri Apr 12 2024

...GALE WARNING IN EFFECT UNTIL 8 AM EDT SATURDAY...

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 10:11 PM EDTAreal Flood AdvisoryCLEMahoning, Trumbull8 hr
Apr 11, 10:28 PM EDTRiver Flood WarningCLEMarion16 hr
Apr 11, 10:50 PM EDTAreal Flood AdvisoryCLEStark83 min
Apr 12, 12:13 AM EDTAreal Flood WarningCLEStark5 hr
Apr 12, 3:59 AM EDTGale WarningCLE28 hr
Apr 12, 4:30 AM EDTRiver Flood WarningCLETrumbull54 hr
Apr 12, 4:55 AM EDTRiver Flood WarningCLESandusky, Wood41 hr
Apr 12, 9:34 AM EDTLow Water AdvisoryCLE18 hr
Apr 12, 4:14 PM EDTSmall Craft AdvisoryCLE28 hr
Apr 12, 7:16 PM EDTHigh Wind WarningCLEAshtabula, Cuyahoga, Geauga, Lake, Lorain4 hr

Nearby

River Flood Warnings in Ohio, 2024Every river flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.